# SDR CA040116004

- Difficulty date: January 13, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Condition: Fractured
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) FOLLOWING UNEVENTFUL LANDING AND ROLL-OUT, CREW NOTED VIBRATION AND RISING ITT. ENGINE WAS SECURED. POST FLIGHT EXAMINATION SHOWED THAT ROTOR 1 OF THE HPC HAD .3333 OF ONE AIRFOIL MISSING.
